# SDR IPXA1169371

- Difficulty date: September 20, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N128UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0812
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT OVER L1 DOOR DOES NOT WORK IN AUTO OR ON POSITION.  REPLACED RELAY 69WL, NO HELP.  FOUND WIRING ON LIGHT 31WLI NOT SECURED.  SECURED WIRING IAW ESPM 20-48-24.
